# SDR MASA99006

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6385 - PHX-YUM - CREW REPORTED ONE ESCAPE PATH LIGHTING BULB INOPERATIVE.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-11.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE THE FORWARD EMERGENCY EXIT FLOOR TRACK WAS REPLACED.  (M)
